IJPAM: Volume 52, No. 2 (2009)

SPANNED SHEAVES ON REDUCIBLE CURVES WITH
DEGREES COMING FROM THEIR NON LOCAL FREENESS

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Let $X$ be a reduced projective curve. Here we study spanned torsion free sheaves on $X$ with pure rank $r$ and low degree (the degree coming only from the singularities of the sheaves). These sheaves come from the disconnecting points of $X$.

Received: March 8, 2009

AMS Subject Classification: 14H51, 14H10, 14H20

Key Words and Phrases: torsion free sheaf, spanned sheaf, reducible curve

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 2